# SDR AT0000306

- Difficulty date: June 14, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR SLIDE PACK FELL OUT.  REINSTALLED L-1 DOOR SLIDE PACK, IAW DC9 MM 25-62.
